# SDR TWAA0013506

- Difficulty date: July 29, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 96,944 hours, 89,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION ON FLOOR TRACK AT LBL 44 FROM STA 200 TO 229, BETWEEN FLOOR PANEL 15 AND 16.  REMOVED DAMAGED TRACK AND REPLACED PER SRM 53-05 FIG 4F, AND INSTALLED PER SRM 51-30-01 AND SRM 51-30-05.  SPLICED SRM 6-70-01.
